# SDR UPS09554574

- Difficulty date: January 30, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 23,075 hours, 15,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FORWARD CARGO BAY, RIGHT FLOOR TO SIDEWALL SUPPORT PLATE IS CORRODED, BS 560 - BS 645 RBL 20 - RBL 25.  REPAIRED SIDEWALL SUPPORT PER ER09-1274, EO B757-5330-32116-A.
